I received hyuloronic acid fillers in my lips and the doctor also injected too much in the cupid's bow area which spread all over the area above my lips creating a thicker look. Its been 4 years and the filler might be gone but it seems to have stimulated collagen in that area (with a slight indent caused by hyaloronidase). I do not believe that there is NO solution to even out this area and thin it out slightly back to its original thickness. There must be a solution; please advise.
Over Production of Collagen in Area Above Lips from Fillers Done Years Ago - Possible to Reduce to Original? (photo)
Doctor Answers (1)
Restylane and persistence
Without assessing the area in person, it is very difficult to tell from your photo what is actually happening. After four years you don't see filler persisting, especially in the lip area.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.